Skip to main content

Research Repository

Advanced Search

Derivatives of L-series of weakly holomorphic cusp forms

Diamantis, Nikolaos; Stromberg, Fredrik



Based on the theory of L-series associated with weakly holomorphic modular forms in Diamantis et al. (L-series of harmonic Maass forms and a summation formula for harmonic lifts. arXiv:2107.12366), we derive explicit formulas for central values of derivatives of L-series as integrals with limits inside the upper half-plane. This has computational advantages, already in the case of classical holomorphic cusp forms and, in the last section, we discuss computational aspects and explicit examples.


Diamantis, N., & Stromberg, F. (2022). Derivatives of L-series of weakly holomorphic cusp forms. Research in the Mathematical Sciences, 9(4), Article 64.

Journal Article Type Article
Acceptance Date Oct 10, 2022
Online Publication Date Oct 26, 2022
Publication Date Oct 26, 2022
Deposit Date Oct 10, 2022
Publicly Available Date Oct 27, 2023
Journal Research in the Mathematical Sciences
Electronic ISSN 2197-9847
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 9
Issue 4
Article Number 64
Keywords Applied Mathematics; Computational Mathematics; Mathematics (miscellaneous); Theoretical Computer Science
Public URL
Publisher URL


You might also like

Downloadable Citations